# SDR SWAA2020041321322

- Difficulty date: March 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACKS M1672 AND M1673 AT AFT GALLEY AREA (2 EA) / REPLACED EMERGENCY LIGHT BATTERY PACKS M1672 AND M1673 AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM 33-51-06-960-805. TEST IS OK.
